MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. OUTLOOK®; PUMP, INFUSION

B. BRAUN MEDICAL INC. OUTLOOK®; PUMP, INFUSION
Model Number 621-400ES
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As per reported by the user facility: it was reported by the customer's biomed that it took longer than it should have to deliver the medication.There was no reported patient injury.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The device involved was returned for evaluation.The reported complaint was not confirmed.Three (3) volumetrics tests of 120ml/hr and 10ml tested in spec: 1st test: 9.90ml or 99% of expected accuracy; 2nd test: 9.91ml or 99% of expected accuracy; 3rd test: 9.95ml or 99% of expected accuracy.A log review could not be performed with the customer supplied infusion data.If additional pertinent information becomes available a follow-up report will be filed.
 
Event or Problem Description

Brand Name
OUTLOOK®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive, suite 150
carrollton TX 75006 6690
MDR Report Key8350561
Report Number1641965-2019-00005
Device Sequence Number11333808
Product Code FRN
UDI-Device Identifier04046964186547
UDI-Public(01)04046964186547
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K011975
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number621-400ES
Device Catalogue Number621-400ES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2019
Initial Date Received by Manufacturer 02/11/2019
Supplement Date Received by Manufacturer02/11/2019
Initial Report FDA Received Date02/19/2019
Supplement Report FDA Received Date04/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1